# SDR ABXA20170830108

- Difficulty date: August 30, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 81,399 hours, 37,677 cycles
- System (JASC): 5751 · Ailerons
- Part: Cover
- Part number: 654T0391300
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND A CRACK ON THE RIGHT OTBD AILERON INBOARD COUNTER BALANCE WEIGHT BOX, UPPER SIDE COVERS. TWO WEIGHT BOX COVERS WERE REPLACED. AIRPLANE WAS GROUNDED.
